# SDR QXEA0002588

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,946 hours, 35,970 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Condition: Odor
- Location: E/E Bay
- Component: Dme Interigator, Collins
- Component part number: 6222921001
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX - A BURNING ELECTRICAL SMELL WAS REPORTED EMANATING FROM THE AVIONICS BAY.  FOUND TO BE THE NR 2 DISTANCE MEASURING DEVICE RECEIVER.  DEACTIVATED SYSTEM.  REPLACED DME INTERIGATOR ON FOLLOWING DAY (9-20-00).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
